Ghent University Academic Bibliography

Advanced

Deafness caused by didanosine.

R COLEBUNDERS, K DEPRAETERE, P VAN WANZEELE and S VAN GEHUCHTEN (1998) EUROPEAN JOURNAL OF CLINICAL MICROBIOLOGY & INFECTIOUS DISEASES. 17(3). p.214-215
Please use this url to cite or link to this publication:
author
year
type
journalArticle (letterNote)
publication status
published
journal title
EUROPEAN JOURNAL OF CLINICAL MICROBIOLOGY & INFECTIOUS DISEASES
Eur. J. Clin. Microbiol. Infect. Dis.
volume
17
issue
3
pages
214-215 pages
Web of Science type
Letter
Web of Science id
000074190100016
ISSN
0934-9723
language
English
UGent publication?
yes
classification
A1
id
178505
handle
http://hdl.handle.net/1854/LU-178505
date created
2004-01-14 13:41:00
date last changed
2016-12-19 15:38:08
@article{178505,
  author       = {COLEBUNDERS, R and DEPRAETERE, K and VAN WANZEELE, P and VAN GEHUCHTEN, S},
  issn         = {0934-9723},
  journal      = {EUROPEAN JOURNAL OF CLINICAL MICROBIOLOGY \& INFECTIOUS DISEASES},
  language     = {eng},
  number       = {3},
  pages        = {214--215},
  title        = {Deafness caused by didanosine.},
  volume       = {17},
  year         = {1998},
}

Chicago
COLEBUNDERS, R, K DEPRAETERE, P VAN WANZEELE, and S VAN GEHUCHTEN. 1998. “Deafness Caused by Didanosine.” European Journal of Clinical Microbiology & Infectious Diseases 17 (3): 214–215.
APA
COLEBUNDERS, R., DEPRAETERE, K., VAN WANZEELE, P., & VAN GEHUCHTEN, S. (1998). Deafness caused by didanosine. EUROPEAN JOURNAL OF CLINICAL MICROBIOLOGY & INFECTIOUS DISEASES, 17(3), 214–215.
Vancouver
1.
COLEBUNDERS R, DEPRAETERE K, VAN WANZEELE P, VAN GEHUCHTEN S. Deafness caused by didanosine. EUROPEAN JOURNAL OF CLINICAL MICROBIOLOGY & INFECTIOUS DISEASES. 1998;17(3):214–5.
MLA
COLEBUNDERS, R, K DEPRAETERE, P VAN WANZEELE, et al. “Deafness Caused by Didanosine.” EUROPEAN JOURNAL OF CLINICAL MICROBIOLOGY & INFECTIOUS DISEASES 17.3 (1998): 214–215. Print.